MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UA2; URIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS UA2; URIC ACID TEST SYSTEM
Catalog Number 03183807190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas integra 400 plus serial number is (b)(6).The investigation is ongoing.H3 other text : na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for three patient samples tested with ua2 (uric acid) on a cobas integra 400 plus system.No questionable results were reported outside of the laboratory.The first measurement of each sample was performed using reagent lot 693815.The second measurement of each sample was performed using a second pack of reagent lot 693815.The third measurement of each sample was performed using reagent lot number 714189.Sample 1 uric acid results: measurement 1 = 0.76 mg/dl measurement 2 = 0.71 mg/dl measurement 3 = 6.05 mg/dl sample 2 uric acid results: measurement 1 = 0.86 mg/dl measurement 2 = 0.91 mg/dl measurement 3 = 7.45 mg/dl sample 3 uric acid results: measurement 1 = 0.46 mg/dl measurement 2 = 0.43 mg/dl measurement 3 = 3.93 mg/dl.
 
Additional Manufacturer Narrative
Calibration data on the day of the event was ok.Controls were within range on the day of the event.A general reagent issue can be ruled out as calibration and controls are acceptable.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with a deteriorated reagent due to storage or transport.

Brand Name
UA2
Common Device Name
URIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17390063
Report Number1823260-2023-02477
Device Sequence Number20528108
Product Code KNK
UDI-Device Identifier04015630919154
UDI-Public04015630919154
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K922762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number03183807190
Device Lot Number69381501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown